# SDR CALA2012032000205

- Difficulty date: March 20, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 33,394 hours, 13,811 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STABILIZER INSPAR SKIN IS CRACK AT STA 138.7 AND 25 IN FROM FWD SPAR, WITH C-SCAN AND VERIFIED WITH HFEC STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER REF SRM 55-10-0 1 REPAIR 11.  INITIATED DIP 15073 TO ACCOMPLISH INSPECTIONS OF REPAIR 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND EV ERY 9000 FLIGHT CYCLES AFTER THAT REF SRM 55-10-01 PARA 5, AND TABLE 204 REPAIR 11. REINSPECT LT HORIZONTAL STABILIZER LOWER REPAIR AT STA 138.70 25IN FROM FWD SPAR AT 56,000 FLIGHT CYC AND REPEAT EVERY 9000 FLT CYC THEREAFTER PER SRM 55-10-01 TABLE 204 DIP CTL#015073.
